# SDR SWAA2021110126771

- Difficulty date: October 5, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SPLICE INBD SIDE LOCATED ON STR 28L, BS  360.   INSTALLED A REPAIR SPLICE AND FASTENERS IAW SRM 51-40-02, AND DWG 140A9101, REV A.
